Rational identities and inequalities

Research output: Contribution to journalArticlepeer-review

Abstract

Recently, in [4] the author studied some rational identities and inequalities involving Fibonacci and Lucas numbers. In this paper we generalize these rational identities and inequalities to involve a wide class of sequences.

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume5
Issue number3
StatePublished - 27 Jun 2004

Keywords

  • Fibonacci numbers
  • Lucas numbers
  • Pell numbers
  • Rational Identities and Inequalities

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Rational identities and inequalities'. Together they form a unique fingerprint.

Cite this